# SDR HEEA087448

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Clark 1000CLARK
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Valve
- Part number: 41000413
- Part serial: 248
- Condition: Binding
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICKING AND BINDING UNDER PRESSURE DURING FINAL TEST OF SERVO. SENT FOR WARRANTY REPAIR.
